# SDR TRAX200800056

- Difficulty date: January 7, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 15,643 hours, 12,794 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: LF47B22
- Condition: Damaged
- Location: Emergnecy Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT MOST EXTERNAL EMERGENCY LIGHT INOP.  EXTERIOR EMERGENCY LIGHTS - ONE OF TWO REARWARD ON EACH SIDE.   FOUND WIRE  (BETWEEN LIGHT AND TB107) BROKEN. REPAIRED WIRE IAW CRJ 200  ELECTRICAL/ELECTRONICS STANDARD PRACTICES MANUAL. OPS CK GOOD.
